# SDR 05FDEA03445

- Difficulty date: October 18, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11
- Aircraft serial: 48499
- Aircraft time: 49,324 hours, 10,400 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 1801
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT INTERMEDIATE FUSELAGE, FLOORBEAM LOWER CAP FOUND CRACK AT STA 1801 LBL 8 TO RBL 8. REPAIRED AS PER EA 1-5310-87655. CLASSIFIED MAJOR REPAIR PER GMM 6-2-100.
